# SDR 0301029151

- Difficulty date: May 20, 2003
- Submitted: May 22, 2003
- Operation: Air carrier
- Aircraft: N8909E
- Make and model: Doug DC-9-14
- Aircraft serial: 45770
- Aircraft time: 82,402 hours, 88,966 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Leaking
- Location: Pax Door
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

CLIMBING THROUGH FL 270 THE "CABIN PRESSURE" WARNING ILLUMINATED. CABIN WAS AT 10,000 AND 4.2 PSI DIFFERENTIAL WITH OUTFLOW VALVE FULLY CLOSED. BOTH PACKS WERE INDICATING NORMAL PRESSURE. CREW INITIATED AN EMERGENCY DESCENT WITH POWER ON TO FL 170 UNTIL CABIN CONTROL WAS REGAINED. CABIN ALTITUDE WAS MAINTAINED AT 8000 WITH A 3.4 PSI DIFFERENTIAL. FLIGHT ATTENDANT REPORTED A LOUD AIR LEAK AT AFT CABIN PLUG DOOR. LANDING AT CMH WAS UNEVENTFUL AND MAINTENANCE RESEATED THE PLUG DOOR. AIRCRAFT HAS RETURNED TO SERVICE.
